# SDR SWAA000688

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 57,840 hours, 46,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 3 CHECK,  FOUND EEPL TRACK COVER LOOSE AT SEVERAL PLACES AND AFT END COVER MISSING.         SECURED TRACK COVERS AND R & R AFT END COVER PER MM.
